×

zbMATH — the first resource for mathematics

Self-adjointness of higher-order elliptic integrals. (English. Russian original) Zbl 0291.47024
Funct. Anal. Appl. 7, 319-321 (1974); translation from Funkts. Anal. Prilozh. 7, No. 4, 78-79 (1973).

MSC:
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
47B25 Linear symmetric and selfadjoint operators (unbounded)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. M. Gel’fand and G. E. Shilov, Some Questions of the Theory of Differential Equations [in Russian], Fizmatgiz, Moscow (1958). · Zbl 0091.11104
[2] Yu. M. Berezanskii, Expansion of Self-Adjoint Operators in Eigenfunctions [in Russian], Naukova Dumka, Kiev (1965).
[3] A. G. Brusentsev and F. S. Rofe-Beketov, ”Mathematical physics and functional analysis,” Trudy FTINT Akad. Nauk USSR [in Russian], No. 2, 15-25 (1971).
[4] F. S. Rofe-Beketov and A. M. Khol’kin, Teoriya Funktsii, Funktsional’. Analiz,17, 41-51 (1973).
[5] M. M. Gekhtman, Funktsional’. Analiz i Ego Prilozhen.,6, No. 2, 81-82 (1972).
[6] R. S. Ismagilov, Dokl. Akad. Nauk SSSR,142, No. 6, 1239-1242 (1962).
[7] A. G. Kostyuchenko, Doctoral Dissertation [in Russian], MGU, Moscow (1966).
[8] V. V. Grushin, Funktsional’. Analiz i Ego Prilozhen.,5, No. 1, 71-72 (1971).
[9] W. N. Everitt, J. London Math. Soc.,43, 465-473 (1968);44, 273-281 (1968). · Zbl 0162.39202 · doi:10.1112/jlms/s1-43.1.465
[10] M. A. Naimark, Linear Differential Operators [in Russian], Nauka, Moscow (1969). · Zbl 0219.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.